# SDR 95FDEA01459

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO, CORROSION ON BOTTOM SIDE OF THE FWD FLANGE STA 480 RBL 5.  REMOVED CORROSION AT LOCATIONS PER SRM 51-10-01, INSTALLED REPAIR IAW SRM 53-10-8 FIG 5 AND 51-40-2.
